# SDR SWAA2021082395439

- Difficulty date: July 14, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STIFFENER ASSY LOC. BS1088 AND WL 224 APROX. ON APU COMPARTMENT ; 2021-325831 / [01] TOOL USED CALIPER; P/N: DIGITAL 150; S/N: AE-412601; DUE DATE 31-MAY-22; [02] TOOL USED: POWER PACK P/N PE1068 S/N PE0118-94826 DUE DATE: 23-FEB-22 FLUKE 566 S/N 31400105 DUE DATE: 13-JAN-23 MULTIMETER P/N FLUKE 87-5 S/N 31630287 DUE DATE: 08-AUG-21; [03] REPLACED STIFFENER LOC. BS1088 AND WL 224 APROX. ON APU COMPARTMENT IAW B737-700 SRM-51-40-00-02-0G-0 AND DWG-148A2410 REV: B; [04] REPLACED STIFFENER LOC. BS1088 AND WL 224 APROX. ON APU COMPARTMENT IAW B737-700 SRM-51-40-00-02-0G-0 AND DWG-148A2410 REV: B.. RII ITEM
